ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A QUADRATIC C degrees INTERIOR PENALTY METHOD FOR LINEAR FOURTH ORDER BOUNDARY VALUE PROBLEMS WITH BOUNDARY CONDITIONS OF THE CAHN-HILLIARD TYPE

Brenner, Susanne C and Gu, Shiyuan and Gudi, Thirupathi and Sung, Li-Yeng (2012) A QUADRATIC C degrees INTERIOR PENALTY METHOD FOR LINEAR FOURTH ORDER BOUNDARY VALUE PROBLEMS WITH BOUNDARY CONDITIONS OF THE CAHN-HILLIARD TYPE. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, 50 (4). pp. 2088-2110.

[img] PDF
sia_jol_num_ana_50-4_2088_2012.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://dx.doi.org/10.1137/110847469

Abstract

We develop a quadratic C degrees interior penalty method for linear fourth order boundary value problems with essential and natural boundary conditions of the Cahn-Hilliard type. Both a priori and a posteriori error estimates are derived. The performance of the method is illustrated by numerical experiments.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to SIAM PUBLICATIONS,PHILADELPHIA, USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 10 Dec 2012 07:13
Last Modified: 10 Dec 2012 07:13
URI: http://eprints.iisc.ac.in/id/eprint/45527

Actions (login required)

View Item View Item